# SDR GTIA2022052336434

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N521NK
- Make and model: Airbus A300*
- Aircraft serial: 2797
- Aircraft time: 48,901 hours, 26,775 cycles
- Engine: Iae V2524A5
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT AFT CABIN WHEN GEAR CAME DOWN-RUN #1 AND #2 ENG IAW AMM 71-00-00. NO FUME OR ANY SMELL ON AFT CABIN AC OK FOR SERVICE
